Alert archive / Kansas / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jul 22, 2025, 1:34 AM CDT for Phillips County, Rooks County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2025, 1:34 AM CDT (06:34 UTC)
- Expired
- Jul 22, 2025, 6:05 AM CDT
- In force
- 5 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Phillips County, KS, Rooks County, KS
The radar
The Grand Island radar (KUEX), 102 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 2488 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
816
WGUS53 KGID 220634
FFWGID
KSC147-163-221130-
/O.NEW.KGID.FF.W.0013.250722T0634Z-250722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
134 AM CDT Tue Jul 22 2025
The National Weather Service in Hastings has issued a
* Flash Flood Warning for...
Southern Phillips County in north central Kansas...
Northeastern Rooks County in north central Kansas...
* Until 630 AM CDT.
* At 134 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Kirwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3964 9959 3967 9943 3967 9932 3967 9922
3970 9922 3976 9926 3986 9923 3986 9918
3976 9918 3966 9911 3957 9911 3957 9907
3957 9904 3952 9904 3949 9904 3955 9953
3959 9958
FLASH FLOOD...RADAR INDICATED
$$
Mangels1 follow-up statement
079
WGUS73 KGID 221105
FFSGID
Flash Flood Statement
National Weather Service Hastings NE
605 AM CDT Tue Jul 22 2025
KSC147-163-221115-
/O.CAN.KGID.FF.W.0013.000000T0000Z-250722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Phillips KS-Rooks KS-
605 AM CDT Tue Jul 22 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN PHILLIPS AND
NORTHEASTERN ROOKS COUNTIES...
The heavy rain has ended. The Flash Flood Warning has been replaced
with a Flood warning until 6 PM for the general area. Flooding due
to excessive runoff is expected to continue through the day in rural
areas.
&&
LAT...LON 3964 9959 3967 9943 3967 9932 3967 9922
3970 9922 3976 9926 3986 9923 3986 9918
3976 9918 3966 9911 3957 9911 3957 9907
3957 9904 3952 9904 3949 9904 3955 9953
3959 9958
$$
NOAA/NWS/MoritzWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 12:19 AM CDT, 1 hour 15 minutes earlier. Its key messages:
- A few scattered strong to marginally severe storms this afternoon could bring locally heavy rainfall, hail up to quarter size and wind gusts near 60 MPH. A marginal risk of severe weather (level 1 of 5) is in place across much of the area.
- A flood watch remains in effect until midnight tonight for a few of our southeastern Nebraska counties and Smith and Jewell counties in Kansas.
- Heat Indices from 100-107 degrees will be possible Tuesday afternoon. A Heat Advisory across the full area remains in effect until 8PM Thursday.
- A cold frontal passage early Thursday will drop temperatures before a likely more robust wave of heat arrives Saturday through at least next Monday.
- A few storms could develop ahead of the cold front Wednesday afternoon to night (40-60% chances).
Area forecast discussion, Jul 22, 12:19 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
1219 AM CDT Tue Jul 22 2025
.KEY MESSAGES...
- A few scattered strong to marginally severe storms this
afternoon could bring locally heavy rainfall, hail up to
quarter size and wind gusts near 60 MPH. A marginal risk of
severe weather (level 1 of 5) is in place across much of the
area.
- A flood watch remains in effect until midnight tonight for a
few of our southeastern Nebraska counties and Smith and
Jewell counties in Kansas.
- Heat Indices from 100-107 degrees will be possible Tuesday afternoon.
A Heat Advisory across the full area remains in effect until
8PM Thursday.
- A cold frontal passage early Thursday will drop temperatures before
a likely more robust wave of heat arrives Saturday through at
least next Monday.
- A few storms could develop ahead of the cold front Wednesday
afternoon to night (40-60% chances).
&&
.DISCUSSION...
Issued at 417 PM CDT Mon Jul 21 2025
Tonight and Tuesday...
A few storms early this morning, developed way ahead of schedule
along a line of convergence left from storms last night across
northeastern Kansas. These morning and early afternoon storms have
keep clouds in place longer than what was originally anticipated
for the day, limiting highs a tad below what was expected (low 90s
to low 100s). In addition these storms, mainly crossed through our
Kansas and our southeastern Nebraska areas, locations that were
originally expected to see the warmest temperatures across the full
area. In all, conditions across a good portion of the area may fall
just short of Heat Advisory criteria this afternoon. The advisory
will still run through 7PM Tuesday to account for warming
temperatures tomorrow afternoon. However, if storms tonight
redevelop late and stay later into early Tuesday morning, such as
with what happens today, the heat for tomorrow could also be
impacted to a degree.
The potential for a few more developing storms later this evening
remain on the table of possibilities (20-30% chances). The main
uncertainty that lies is how much instability is still left from
across our southeastern areas. On satellite, our western Kansas as
well as much of our western Nebraska areas have seen some clearing
as storm move east. If the sun's heating is able to recharge
afternoon instability across these places, the potential for a few
additional storms this evening may still be possible. Though storms
may be able to pop up anywhere tonight, the better chances will
generally start in the southwest and will move towards the northeast
through the evening/night.
In the case that a few more isolated storms do redevelop this
evening, the severe potential also remains for a few strong to
marginally severe storms. The main hazards would be gusty winds up
to 60 MPH, hail up to the size of quarters and locally heavy
rainfall. The SPC severe weather outlook keeps much of the area in a
Marginal risk of severe weather (level 1 of 5). In addition to the
severe risk, a Flash Flood watch has been issued for a few of our
southeastern Nebraska counties and Smith and Jewell counties in
Kansas. Any additional storms across our southeastern areas this
evening, on top of the precipitation that these places have already
received today, could cause some minor flooding. The WPC included
our southeastern areas into the slight risk (15% chance) excessive
rainfall outlook.
Assuming that precipitation and storm coverage remains on the more
limited side of things tonight, the extent of cloud coverage Tuesday
should be limited. This will allow solar heating as well as steady
15-20 MPH southerly warm air advecting flow, raise temperatures up
to the mid 90s to low 100s. The warmest temperatures should
naturally lie towards the south, peaking between 4 and 6 PM in the
afternoon. Heat index values are expected to raise into the 100s and
up to 107 degrees across the full area, generally warmest towards
the northeast where dewpoints are greater (up to the mid 70s). The
area-wide Heat Advisory is set to run through 7PM Tuesday evening. A
Moderate (level 2 of 4) to Major (level 3 of 4) Heat Risk covers the
full area, highlighting the potential for this heat to impact the
most sensitive individuals as well as anyone without an effect
cooling/hydration source.
Wednesday though Friday...
The strengthening of the eastern to central U.S. ridge will be
temporarily halted Wednesday and Thursday as a shortwave trough
passes over the Northern Plains. This disturbance will be responsible
for cooling temperatures down some (around 10 degrees) as a weak cold
front dips into the area early Thursday. Highs by Thursday will be
expected to drop down to the mid 80s to mid 90s. The steady
southerly flow will be bent northeast Thursday when the front passes
through. In addition, a weak embedded upper-level low, currently
centered over the Texas/Mexico border, should also pass just to our
southeast on Thursday. The onset of this disturbance/frontal passage
could help stir up some scattered storms Wednesday night (40-60%
chances), a few of which may have the potential to become severe.
There does not appear to be enough agreement between models to
provide much more confidence in location or threat assessment at
this point in time.
Saturday and Beyond...
A likely more aggressive wave of heat is expected to take shape again
starting Saturday. The ridging over the Central Plains will be
expected to strength in magnitude over the weekend, brining
regional subsidence. This sinking air should limit precipitation
chances overall, though a few storms could still be able to find a
way to break out each day. This is why a few 15-30% PoPs have been
sprinkled across portions of the area. It is more likely that the
majority of the area will stay fairly dry with little in terms of
precipitation totals. Rising temperatures aided from both solar
heating from mostly clear skies and diabatic heating from the
building ridge, will send highs back up into the 90s and low 100s
Saturday through at least next Monday. Heat index values should
additionally crest over 100 degrees each afternoon during this time
period.
&&
.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1215 AM CDT Tue Jul 22 2025
For KGRI/KEAR Airports:
Large cirrus shield over the region with VFR conditions
expected overnight. Tonight doesn't appear to have the low cloud
potential the past couple nights have had though will have to
watch for brief MVFR level clouds toward morning. Wasn't
confident enough to include in the forecast. VFR conditions are
forecast for the day with a high clouds filter through, and an
at times gusty south wind during the daytime/early evening
hours. A strong low level will kick in late in the forecast
resulting in non-convective low level wind shear Tuesday night.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...Heat Advisory until 8 PM CDT this evening for NEZ039>041-
046>049-060>064-072>077-082>087.
KS...Heat Advisory until 8 PM CDT this evening for KSZ005>007-
017>019.
Flood Watch until 3 AM CDT early this morning for KSZ006-007-
017>019.
&&
DISCUSSION...Stump
AVIATION...NOAA/NWS/MoritzHazardous weather outlook, Jul 21, 7:52 PM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 752 PM CDT Mon Jul 21 2025 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 221200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 752 PM CDT Mon Jul 21 2025 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. Areas of flooding persist into tonight, particularly in areas near and southeast of a line from Plainville to Red Cloud to Hebron. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Heat Advisory has been issued for Tuesday with heat indices up to 105 degrees. Though not quite as hot, heat index values on Wednesday will still be around 100 degrees. While there are several chances for thunderstorms in the forecast later in the week, the best chance for storms will be Wednesday night through Thursday night when a weak cold front moves through the area. A few strong to marginally severe storms may occur. Heat index values could top 100 degrees again next weekend. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Jul 21, 9:00 PM CDT, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
900 PM CDT Mon Jul 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Rain 6 WSW Lovewell State Pa 39.87N 98.14W
07/21/2025 M4.38 Inch Jewell KS Public
Ambient Weather Station.
&&
MangelsLocal storm report, Jul 21, 9:01 PM CDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
901 PM CDT Mon Jul 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Rain 4 SE Belvidere 40.21N 97.50W
07/21/2025 M3.07 Inch Thayer NE Mesonet
Davis Weather Station.
&&
MangelsSpecial weather statement, Jul 21, 10:02 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Hastings NE
1002 PM CDT Mon Jul 21 2025
KSZ005-017-220345-
Rooks KS-Phillips KS-
1002 PM CDT Mon Jul 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ROOKS AND
SOUTHEASTERN PHILLIPS COUNTIES THROUGH 1045 PM CDT...
At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm near
Glade, or 10 miles south of Phillipsburg, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Rooks
and southeastern Phillips Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3955 9939 3967 9936 3969 9907 3942 9910
TIME...MOT...LOC 0302Z 279DEG 8KT 3960 9931
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MangelsSpecial weather statement, Jul 21, 10:57 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Hastings NE
1057 PM CDT Mon Jul 21 2025
KSZ005-220445-
Phillips KS-
1057 PM CDT Mon Jul 21 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PHILLIPS COUNTY
THROUGH 1145 PM CDT...
At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm over
Phillipsburg, moving east at 5 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Phillips County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3969 9930 3979 9936 3988 9915 3968 9908
TIME...MOT...LOC 0357Z 253DEG 6KT 3975 9928
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MangelsLocal storm report, Jul 21, 11:00 PM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
1100 PM CDT Mon Jul 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Rain 7 NE Plainville 39.32N 99.23W
07/21/2025 M3.00 Inch Rooks KS Trained Spotter
&&
NOAA/NWS/MoritzLocal storm report, Jul 22, 12:21 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Hastings NE
1221 AM CDT Tue Jul 22 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM Rain 5 NNE Plainville 39.29N 99.26W
07/21/2025 M8.50 Inch Rooks KS Public
Report on Social Media of 8.5 inches of rain
northeast of Plainville.
0854 PM Rain 4 E Plainville 39.23N 99.23W
07/21/2025 M5.18 Inch Rooks KS Mesonet
Ambient Weather Station.
1159 PM Rain 13 SSW Osborne 39.28N 98.81W
07/21/2025 M4.65 Inch Osborne KS Mesonet
Updates previous rain report from 13 SSW
Osborne. Personal Weather station reports
4.65 inches of rain. Storm total through
midnight.
0859 PM Rain 6 WSW Lovewell State Pa 39.87N 98.14W
07/21/2025 M4.38 Inch Jewell KS Public
Ambient Weather Station.
1159 PM Rain 10 ENE Natoma 39.25N 98.86W
07/21/2025 M4.01 Inch Osborne KS Mesonet
Updates previous rain report from 10 ENE
Natoma. Personal Weather station reports
4.01 inches of rain. Storm total through
midnight.
0858 PM Rain 1 NW Lovewell State Par 39.90N 98.04W
07/21/2025 M3.31 Inch Jewell KS Public
KKSWEBBE3.
1123 PM Rain Hebron Airport 40.15N 97.58W
07/21/2025 M3.30 Inch Thayer NE AWOS
AWOS reports 3.30 inches of rain. Storm
total through midnight. 3.15 of the 3.30
inches of the rain fell between 3:15 and
3:55pm.
0859 PM Rain 1 NNW Lovewell State Pa 39.90N 98.04W
07/21/2025 M3.27 Inch Jewell KS Public
Ambient Weather Station.
0900 PM Rain 3 SSE Hebron 40.13N 97.58W
07/21/2025 M3.20 Inch Thayer NE Mesonet
Davis Weather Station.
1143 PM Rain 6 S Alton 39.37N 98.96W
07/21/2025 M3.12 Inch Osborne KS Mesonet
Personal Weather Station reports 3.12 inches
of rain. Storm total through midnight.
0900 PM Rain 4 SE Belvidere 40.21N 97.50W
07/21/2025 M3.07 Inch Thayer NE Mesonet
Davis Weather Station.
0901 PM Rain Mankato 39.79N 98.21W
07/21/2025 M3.05 Inch Jewell KS Public
Ambient Weather Station.
1000 PM Rain 7 NE Plainville 39.32N 99.23W
07/21/2025 M3.00 Inch Rooks KS Trained Spotter
1142 PM Rain 4 N Natoma 39.25N 99.02W
07/21/2025 M2.95 Inch Osborne KS Mesonet
Personal Weather Station reports 2.95 inches
of rain. Storm total through midnight.
1119 PM Rain 3 ESE Ruskin 40.13N 97.80W
07/21/2025 M2.83 Inch Thayer NE Mesonet
Personal Weather Station reports 2.83 inches
of rain. Storm total through midnight.
1145 PM Rain 5 NW Natoma 39.25N 99.09W
07/21/2025 M2.81 Inch Rooks KS Mesonet
Personal Weather Station reports 2.81 inches
of rain. Storm total through midnight.
1118 PM Rain 4 NW Deshler 40.18N 97.78W
07/21/2025 M2.81 Inch Thayer NE Mesonet
Personal Weather Station reports 2.81 inches
of rain. Storm total through midnight.
1121 PM Rain Hebron 40.17N 97.59W
07/21/2025 M2.69 Inch Thayer NE Mesonet
Personal Weather Station reports 2.69 inches
of rain. Storm total through midnight.
1117 PM Rain Ruskin 40.14N 97.86W
07/21/2025 M2.66 Inch Nuckolls NE Mesonet
Personal Weather Station reports 2.66 inches
of rain. Storm total through midnight.
1148 PM Rain 1 WNW Codell 39.20N 99.19W
07/21/2025 M2.65 Inch Rooks KS Mesonet
Personal Weather Station reports 2.65 inches
of rain. Storm total through midnight.
1159 PM Rain 10 WSW Tipton 39.27N 98.64W
07/21/2025 M2.59 Inch Osborne KS Mesonet
Personal Weather Station reports 2.59 inches
of rain. Storm total through midnight.
1140 PM Rain 7 ENE Natoma 39.22N 98.89W
07/21/2025 M2.54 Inch Osborne KS Mesonet
Personal Weather Station reports 2.54 inches
of rain. Storm total through midnight.
1159 PM Rain Hunter 39.23N 98.40W
07/21/2025 M2.51 Inch Mitchell KS Mesonet
Personal Weather Station reports 2.51 inches
of rain. Storm total through midnight.
1128 PM Rain 9 NW Burr Oak 39.95N 98.42W
07/21/2025 M2.42 Inch Jewell KS Mesonet
Personal Weather Station reports 2.42 inches
of rain. Storm total through midnight.
1159 PM Rain 9 ENE Victor 39.32N 98.13W
07/21/2025 M2.30 Inch Mitchell KS Mesonet
Personal Weather Station reports 2.30 inches
of rain. Storm total through midnight.
1147 PM Rain Codell 39.19N 99.18W
07/21/2025 M2.29 Inch Rooks KS Public
Personal Weather Station reports 2.29 inches
of rain. Storm total through midnight.
1159 PM Rain 8 SW Osborne 39.37N 98.81W
07/21/2025 M2.28 Inch Osborne KS Mesonet
Personal Weather Station Reports 2.28 inches
of rain. Storm total through midnight.
1117 PM Rain 4 ENE Ruskin 40.17N 97.80W
07/21/2025 M2.19 Inch Thayer NE Mesonet
Personal Weather Station reports 2.19 inches
of rain. Storm total through midnight.
1120 PM Rain 3 SW Belvidere 40.23N 97.59W
07/21/2025 M2.17 Inch Thayer NE Mesonet
Personal Weather Station reports 2.17 inches
of rain. Storm total through midnight.
1120 PM Rain 1 ENE Deshler 40.15N 97.71W
07/21/2025 M2.17 Inch Thayer NE Mesonet
Personal Weather Station reports 2.17 inches
of rain. Storm total through midnight.
1122 PM Rain 5 WSW Gilead 40.12N 97.49W
07/21/2025 M2.17 Inch Thayer NE Mesonet
Personal Weather Station reports 2.17 inches
of rain. Storm total through midnight.
1115 PM Rain 5 W Davenport 40.31N 97.90W
07/21/2025 M2.12 Inch Nuckolls NE Mesonet
Personal Weather Station reports 2.12 inches
of rain. Storm total through midnight.
1128 PM Rain 7 NE Burr Oak 39.94N 98.21W
07/21/2025 M2.07 Inch Jewell KS Mesonet
Personal Weather Station reports 2.07 inches
of rain. Storm total through midnight.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:09 PM CDT | Areal Flood Advisory | GID | Mitchell, Osborne | 5 hr |
| Jul 21, 7:38 PM CDT | Flash Flood Warning | GID | Mitchell | 4 hr |
| Jul 21, 7:59 PM CDT | Flash Flood Warning | GID | Rooks | 4 hr |
| Jul 21, 9:55 PM CDT | Areal Flood Warning | GID | Jewell, Smith | 12 hr |
| Jul 21, 10:02 PM CDT | Special Weather Statement | GID | Rooks | 43 min |
| Jul 21, 10:46 PM CDT | Areal Flood Advisory | GID | Phillips, Rooks | 3 hr |
| Jul 21, 10:57 PM CDT | Special Weather Statement | GID | Phillips | 48 min |
| Jul 21, 11:44 PM CDT | Areal Flood Warning | GID | Osborne, Rooks | 15 hr |
| Jul 22, 12:24 AM CDT | Flash Flood Warning | GID | Osborne, Phillips, Smith | 6 hr |
| Jul 22, 6:04 AM CDT | Areal Flood Warning | GID | Osborne, Phillips, Rooks, Smith | 8 hr |
Nearby
Flash Flood Warnings in Kansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.